# SDR HEEA0011314

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lower Shelf
- Part number: 212030077101
- Condition: Corroded
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATED AND CORRODED BEYOND REPAIR.
